# SDR AALA201808309027

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAD FOUR CRACKED HINGE ARMS. REPLACED THE HINGE ARMS IAW SRM 51-42-11 AND DRAWING D55181526.
